MAUDE Adverse Event Report: Roche Diagnostics Cholesterol Gen.2; enzymatic esterase--oxidase, cholesterol

Roche Diagnostics Cholesterol Gen.2; enzymatic esterase--oxidase, cholesterol
Catalog Number 03039773190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with cholesterol gen.2 assay on a cobas 4000 c311 stand alone system.Initial result: 418.4 mg/dl.The customer noticed that the initial result was high.No questionable result was reported outside the laboratory, and the sample was repeated.Repeat result: 218.5 mg/dl.The repeat result was deemed to be correct.
 
Additional Manufacturer Narrative
The cobas 4000 c311 stand alone system serial number was (b)(6).The qc was acceptable.The investigation is ongoing.

Brand Name
Cholesterol Gen.2
Common Device Name
enzymatic esterase--oxidase, cholesterol
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50870258
Report Number1823260-2026-03907
Device Sequence Number18820401
Product Code CHH
UDI-Device Identifier04015630918430
UDI-Public04015630918430
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K031824
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03039773190
Device Lot Number93818201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown